# SDR HALA2018100500469

- Difficulty date: October 3, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28139
- Aircraft time: 61,226 hours, 11,385 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN F105 FWD GALLEY HAD BURNING ODOR. LIKE THE WIRE INSULATION. TURNED OVEN OFF. RAN OVEN F105 FWD GALLEY. NO ODOR NOTED.  OK TO CONTINUE.
